ADVERTISEMENT
ADVERTISEMENT

Q. I have red rashes on my penile head with inflammation. Kindly help.

Answered by
Dr. Ankush Jairath
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Jan 11, 2021 and last reviewed on: Feb 11, 2021

Hello doctor,

I have been suffering from a rash or changes to the head of my penis. I was informed it was a yeast infection and tested negative for STIs. However, after treatment, I noticed a little progress. I have seen a urologist and a dermatologist, neither of which have been able to figure it out. And the dermatologist told me they do not want to do a biopsy down there unless they have to. I had redness on the head of my penis and noticeable inflammation. Now, I am noticing small bumps that I have never seen before. My main concern now is if this is cancer or something serious. One of the doctors I have seen actually said maybe it would just go away after he could not help. I have tried every over the counter cream, yeast infection cream, steroid cream, soaps lotion, etc. I will send pictures.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

It seems to be balanitis. Do you have any urinary complaints like frequency, urgency, low stream, nocturia, dribbling? Do you have any history of diabetes, hypertension, or any medications you are on? Is there any history of unprotected sex with a new partner in the recent past?

Thank you doctor,

The only issues I am having are discomfort or pain. When I urinate, it seems like the last little bit is stuck in the urethra. When I sit down after I urinate, the pressure pushes the last few drops out. When I ejaculate clear fluid like pre-ejaculate, it will continue to come out even after urinating for up to an hour afterward. No diabetes or blood pressure issues and no STDs. As I have been checked for them, I thought it was when I first experienced this. I was told it was balanitis several times. However, I have done two courses of steroid creams now, and it has not gotten any better.

#

Hello,

Welcome to icliniq.com.

I would like to start you on

1. Tablet Doxycycline 100 mg twice a day for the first day, followed by 100 mg once a day for one week.

2. Syrup Citralka 7.5 ml thrice a day for one week.

3. Tablet Chymoral forte 1-0-1 for ten days.

4. Tablet Alfuzosin 10 mg HS for ten days.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I am under Doxycycline for burning sensation in my penis but no improvement. Kindly advice

.. acute prostatitis. This could be due to various reasons including retrograde ejaculation, delayed hypersensitivity to the gloves used or bacterial infection. Was your semen or urine tested for a culture .. ...   Read full

Why is there skin tear in frenulum area after circumcision?

.. area looks healthy with no pus discharge (attachment removed to protect patient identity). Follow the following instructions: 1. Maintain hygiene over there. 2. Tablet Advent 625 mg PO BD for five days to avoid infection. 3. Tablet Chymoral For...   Read full

Could balanitis causes inflammation and red bumps on penis after sex and masturbation?

Apply Clotrimazole cream twice a day for two weeks ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.